# SDR SIMA20160827002

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 31,867 hours, 27,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED MAIN CABIN DOOR DIFICULT TO OPEN.  LUBRICATED ROLLERS IAW AMM 53-21-02.  OPS CHECKED GOOD.
